Oregon, 2005Flood in Oregon, December 30 to 31, 2005
December 30 to 31, 2005 · NWS MFR · 1 event in 1 county or zone
09 feet at 30/2328 PST, and fell below flood stage at 31/0618 PST. A Flood Warning was issued for the area at 30/1510 PST, it was never officially cancelled.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The Rogue River at Grants Pass exceeded flood stage (20.0 feet) at 30/1600 PST, crested at 24.09 feet at 30/2328 PST, and fell below flood stage at 31/0618 PST. A Flood Warning was issued for the area at 30/1510 PST, it was never officially cancelled.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before the first event at Dec 30, 3:29 PM PST, 31 minutes earlier.
Area forecast discussion, Dec 30, 3:29 PM PST, 31 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MEDFORD OR
329 PM PST FRI DEC 30 2005
.DISCUSSION...AS A LOW PRESSURE SYSTEM CONTINUES TO MOVE THROUGH THE
PACIFIC NORTHWEST...IT HAS BROUGHT AN ASSOCIATED COLD FRONT INLAND
THIS AFTERNOON. AS THE FRONT CONTINUES TO MOVE INLAND STRONG WINDS
ALONG THE COAST WILL LESSEN THIS EVENING. STRONG WINDS WILL CONTINUE
IN THE SHASTA VALLEY THROUGH THIS EVENING BEFORE DECREASING TONIGHT.
SNOW LEVELS ARE AROUND 7000 FEET OVER PORTIONS OF THE WEST SIDE...
HOWEVER SNOW LEVELS HAVE REMAINED LOWER OVER SISKIYOU COUNTY WITH
LEVELS BETWEEN 4000 AND 5000 FEET. SNOW LEVELS OVER NORTHERN
CALIFORNIA MAY RISE BRIEFLY AND LOWER AGAIN OVERNIGHT...HOWEVER
EXPECT SNOW LEVELS TO GENERALLY TO REMAIN NEAR 4500 FEET MOST OF
TONIGHT. THIS WILL ALLOW SIGNIFICANT SNOW ACCUMULATIONS ESPECIALLY IN
FOR PORTIONS OF SISKIYOU COUNTY WHERE PRECIPITATION IS HEAVIEST. A
HEAVY SNOW WARNING HAS BEEN ISSUED FOR ZONE 80 WITH SNOW ADVISORIES
OVER PORTIONS OF NORTHERN CALIFORNIA AND OREGON. PRECIPITATION HAS
BEEN VERY HEAVY WITH THIS MOIST SYSTEM AND HEAVY RAIN CONTINUE OVER
THE SOUTHERN HALF OF THE FORECAST AREA..ESPECIALLY OVER PORTIONS OF
NORTHERN CALIFORNIA. FLOODING IS ONGOING IN MANY LOCATIONS AND FLOOD
WARNINGS HAVE BEEN ISSUED. PRECIPITATION IS EXPECTED TO CONTINUE
THROUGH TONIGHT ...IT WILL MAINLY BE LIGHT OVER OREGON WITH
SOME MODERATE TO HEAVY RAIN OR SNOW OVER PORTIONS OF NORTHERN
CALIFORNIA.. THE FRONT WILL SLOWLY MOVE EAST TONIGHT OVER THE
AREA...HOWEVER A SHORTWAVE WILL MOVE INTO PACIFIC NORTHWEST OVERNIGHT
PROVIDING ADDITIONAL ENERGY. RAIN AND SNOW IS EXPECTED TO
CONTINUE INTO SATURDAY MORNING BECOMING LIGHTER AND TAPERING OFF TO
SHOWERS SATURDAY AFTERNOON. AS COLD AIR ALOFT MOVES OVERHEAD...
COMBINED WITH SOME INSTABILITY...THERE IS A CHANCE FOR ISOLATED
THUNDERSTORMS SATURDAY INTO SATURDAY EVENING.
THEN ANOTHER FRONTAL SYSTEM IS EXPECTED TO MOVE INTO THE AREA ON
SUNDAY.
.PREVIOUS DISCUSSION...MODELS CONTINUE ON TRACK WITH ANOTHER VIGOROUS
SYSTEM BRINGING YET ANOTHER ROUND OF STRONG WINDS AND HEAVY RAIN.
WITH 850 MB WINDS OF 80 KT SWINGING TO THE SW...HAVE ISSUED A HIGH
WIND WATCH FOR SUNDAY AHEAD OF THE FROPA. A COLD POOL IS ACCOMPANYING
THIS SYSTEM WHICH WILL BRING SNOW LEVELS DOWN TO THE PASS LEVELS AND
DOWN TO THE VALLEY FLOORS EAST OF THE CASCADES BY NEW YEARS DAY. COOL
POOL ALOFT WITH TEMPERATURES OF -28C WILL BRING THUNDERSTORMS TO THE
COASTAL WATERS AND INLAND INTO THE COASTAL RANGES BEFORE
DISSIPATING.
&&
.AVIATION...CONDITIONS ARE MVFR AREAWIDE WITH AREAS OF IFR IN HEAVY
RAIN AND LOW CIGS OR FOG. LOW CIGS WILL CONTINUE THROUGH
TONIGHT AND INTO TOMORROW MORNING...THEN CONDITIONS WILL
IMPROVE SLOWLY AS PRECIPITATION TAPERS OFF TO SHOWERS
TOMORROW AFTERNOON. STRONG SOUTH WINDS ALOFT WITH THIS SYSTEM ARE
SURFACING OVER THE COAST AND LOCAL INNER VALLEYS...AND SHOULD PRODUCE
AREAS OF LOW LEVEL WIND SHEAR. WINDS ARE BEGINNING TO LESSEN ALONG
THE COAST THIS AFTERNOON AND WILL DECREASE BY EVENING. INLAND...
ESPECIALLY OVER THE SHASTA VALLEY IN CALIFORNIA...WINDS WILL REMAIN
STRONG THROUGH THE EVENING...DECREASING OVERNIGHT.
WATCHES/WARNINGS/ADVISORIES...
OR...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FLORENCE TO CA
BORDER 0-60 NM.
HIGH SURF ADVISORY SOUTH COAST ZONES 21-22 THROUGH MONDAY AFTN.
FLOOD WARNING REMAINS IN EFFECT FOR COOS...DOUGLAS...CURRY...
JOSEPHINE...JACKSON...AND WESTERN SISKIYOU COUNTIES THROUGH
SATURDAY MORNING.
FLOOD WARNING FOR THE COQUILLE RIVER AT COQUILLE REMAINS IN
EFFECT THROUGH SATURDAY NIGHT.
FLOOD WARNING FOR THE SOUTH FORK OF THE COQUILLE RIVER AT
MYRTLE POINT REMAINS IN EFFECT THROUGH SATURDAY NIGHT.
FLOOD WARNING FOR THE SOUTH UMPQUA RIVER AT ROSEBURG REMAINS IN
EFFECT THROUGH TONIGHT.
FLOOD WARNING FOR DEER CREEK AT ROSEBURG REMAINS IN EFFECT
THROUGH TONIGHT.
FLOOD WARNING FOR THE UMPQUA RIVER AT ELKTON REMAINS IN
EFFECT THROUGH SATURDAY NIGHT.
FLOOD WARNING FOR BEAR CREEK AT MEDFORD IN EFFECT THROUGH
TONIGHT.
FLOOD WARNING FOR THE ROGUE RIVER AT EAGLE POINT REMAINS IN
EFFECT THROUGH TONIGHT.
FLOOD WARNING FOR THE ROGUE RIVER AT GOLD RAY REMAINS IN
EFFECT THROUGH TONIGHT.
FLOOD WARNING FOR THE ROGUE RIVER AT GRANTS PASS IN EFFECT
THROUGH SATURDAY.
FLOOD WARNING FOR THE ROGUE RIVER FROM AGNESS TO GOLD BEACH
REMAINS IN EFFECT THROUGH SATURDAY NIGHT.
FLOOD WARNING FOR THE SPRAGUE RIVER NEAR BEATTY REMAINS IN
EFFECT THROUGH SATURDAY NIGHT.
HIGH WIND WARNING...SOUTH COAST ZONES 21-22 THROUGH THIS
AFTERNOON.
HIGH WIND WATCH...SOUTH COAST ZONES 21-22 LATE SATURDAY NIGHT
THROUGH SUNDAY AFTERNOON.
SNOW ADVISORY THROUGH SATURDAY AFTERNOON FOR OR ZONES 28 AND 3.
CA...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS OR BORDER TO
PT ST GEORGE CA 0-60 NM.
FLOOD WARNING KLAMATH RIVER AT SEIAD VALLEY THROUGH SATURDAY
NIGHT
FLOOD WARNING NOW IN EFFECT FOR THE SCOTT RIVER NEAR
FORT JONES THROUGH SATURDAY NIGHT.
SMALL STREAM FLOOD ADVISORY NOW IN EFFECT FOR SISKIYOU
MOUNTAINS AND THE KLAMATH BASIN.
WIND ADVISORY...ZONE 81 THROUGH FRIDAY EVENING.
FLOOD WARNING FOR THE SCOTT RIVER NEAR FORT JONES REMAINS IN
EFFECT THROUGH SATURDAY NIGHT
FLOOD WARNING FOR THE KLAMATH RIVER AT SEIAD VALLEY REMAINS IN
EFFECT THROUGH SATURDAY NIGHT.
SNOW ADVISORY THIS MORNING AND TONIGHT THROUGH SATURDAY
AFTERNOON FOR CA ZONES 81...82 AND 83.
HEAVY SNOW WARNING THROUGH SATURDAY MORNING FOR CA ZONE 80.
&&
ALSO VISIT THE NWS ON THE WEB AT WWW.WEATHER.GOV/MEDFORDHazardous weather outlook, Dec 29, 5:38 PM PST, 22 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
538 PM PST THU DEC 29 2005
ORZ021-301430-
SOUTH CENTRAL OREGON COAST-
538 PM PST THU DEC 29 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA
.DAY ONE...TODAY
HIGH WIND WARNING IS IN EFFECT 6 PM TONIGHT. SEE HIGH WIND WARNING
FOR DETAILS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
FLOOD WATCH IN EFFECT FRIDAY MORNING THROUGH SATURDAY MORNING. HIGH
WIND WARNING IN EFFECT THROUGH FRIDAY AFTERNOON. SEE FLOOD WATCH FOR
DETAILS. HIGH SURF ADVISORY IN EFFECT 4 AM FRIDAY THROUGH 4 AM
SATURDAY. FOR DETAILS SEE HIGH SURF ADVISORY.
PZZ350-353-356-370-373-376-301430-
CAPE ARAGO TO FLORENCE, OR 20 TO 60 NM-
CAPE ARAGO TO FLORENCE, OR WESTWARD 20 NM-
CAPE BLANCO TO CAPE ARAGO, OR 20 TO 60 NM-
CAPE BLANCO TO CAPE ARAGO, OR WESTWARD 20 NM-
PT. ST. GEORGE, CA TO CAPE BLANCO, OR 20 TO 60 NM-
PT. ST. GEORGE, CA TO CAPE BLANCO, OR WESTWARD 20 NM-
538 PM PST THU DEC 29 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA
.DAY ONE...TODAY
GALE WARNING THIS EVENING. SEE COASTAL WATERS FORECAST FOR DETAILS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
ORZ022-301430-
CURRY COUNTY COAST-
538 PM PST THU DEC 29 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA
.DAY ONE...TODAY
FLOOD WARNING IS IN EFFECT FOR THE ROGUE RIVER FROM AGNESS TO GOLD
BEACH. SEE FLOOD STATEMENT FOR DETAILS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
HIGH SURF ADVISORY IS IN EFFECT FORM 4 AM FRIDAY TO 4AM SATURDAY.
SEE HIGH SURF ADVISORY FOR DETAILS. FLOOD STATEMENT IS IN EFFECT FOR
THE ROGUE RIVER FROM AGNESS TO GOLD BEACH THROUGH SATURDAY NIGHT. SEE
FLOOD STATEMENT FOR DETAILS.
ORZ024-301430-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
538 PM PST THU DEC 29 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA
.DAY ONE...TODAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
FLOOD WATCH IN EFFECT FRIDAY MORNING THROUGH SATURDAY MORNING. SEE
FLOOD WATCH FOR DETAILS.
ORZ023-301430-
CENTRAL DOUGLAS COUNTY-
538 PM PST THU DEC 29 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA
.DAY ONE...TODAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
FLOOD WATCH IN EFFECT FRIDAY MORNING THROUGH SATURDAY MORNING. SEE
FLOOD WATCH FOR DETAILS.
CAZ080-301430-
WESTERN SISKIYOU COUNTY-
538 PM PST THU DEC 29 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA
.DAY ONE...TODAY
SNOW ADVISORY IN IN EFFECT TONIGHT. SEE SNOW ADVISORY FOR DETAILS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
SNOW ADVISORY IN IN EFFECT TONIGHT. SEE SNOW ADVISORY FOR
DETAILS. FLOOD WATCH IN EFFECT FRIDAY MORNING THROUGH SATURDAY
MORNING. SEE FLOOD WATCH FOR DETAILS.
CAZ081-301430-
CENTRAL SISKIYOU COUNTY-
538 PM PST THU DEC 29 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA
.DAY ONE...TODAY
HIGH WIND ADVISORY IN EFFECT AT MIDNIGHT TONIGHT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
HIGH WIND ADVISORY IN EFFECT THROUGH FRIDAY EVENING. FLOOD WATCH IN
EFFECT FRIDAY MORNING THROUGH SATURDAY MORNING. SEE FLOOD WATCH FOR
DETAILS.
CAZ082-301430-
SOUTH CENTRAL SISKIYOU COUNTY-
538 PM PST THU DEC 29 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA
.DAY ONE...TODAY
SNOW ADVISORY IN IN EFFECT TONIGHT. SEE SNOW ADVISORY FOR DETAILS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
SNOW ADVISORY IN IN EFFECT UNTIL 10 PM FRIDAY. SEE SNOW ADVISORY FOR
DETAILS. FLOOD WATCH IN EFFECT FRIDAY MORNING THROUGH SATURDAY
MORNING. SEE FLOOD WATCH FOR DETAILS.
ORR
In the hours before
Local storm report, Dec 30, 11:18 AM PST, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1118 AM PST FRI DEC 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 AM HEAVY RAIN 5 N CANYONVILLE 43.01N 123.30W
12/30/2005 1.00 INCH DOUGLAS OR TRAINED SPOTTER
6 HOUR RAINFALL ENDING AT 11 AM.
1118 AM HEAVY RAIN 2 SSW COOS BAY 43.35N 124.24W
12/30/2005 3.42 INCH COOS OR TRAINED SPOTTER
RAINFALL FROM MIDNIGHT TO 1115 AM THIS MORNING.
&&
ORRLocal storm report, Dec 30, 11:53 AM PST, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1153 AM PST FRI DEC 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 AM HEAVY RAIN 3 SE ASHLAND 42.17N 122.66W
12/30/2005 0.90 INCH JACKSON OR TRAINED SPOTTER
4 HOUR RAINFALL ENDING AT 1120 AM.
1128 AM HEAVY RAIN 1 SSE GOLD HILL 42.42N 123.04W
12/30/2005 1.90 INCH JACKSON OR TRAINED SPOTTER
24 HOUR RAINFALL ENDING AT 1125 AM.
1129 AM HEAVY RAIN N POWERS 42.88N 124.07W
12/30/2005 2.33 INCH COOS OR TRAINED SPOTTER
24 HOUR RAINFALL ENDING AT 1125 AM.
1143 AM HEAVY RAIN 5 ENE CAMAS VALLEY 43.07N 123.59W
12/30/2005 1.90 INCH DOUGLAS OR TRAINED SPOTTER
RAINFALL FROM MIDNIGHT TO 1140 AM.
1146 AM HEAVY RAIN 1 SSW OBRIEN 42.06N 123.71W
12/30/2005 1.00 INCH JOSEPHINE OR TRAINED SPOTTER
RAINFALL FOR PAST 2 HOURS ENDING AT 1130 AM.
1148 AM HEAVY RAIN 1 SE ASHLAND 42.18N 122.68W
12/30/2005 1.00 INCH JACKSON OR TRAINED SPOTTER
RAINFALL FROM 8 AM TO 1130 AM THIS MORNING.
1152 AM HEAVY RAIN 1 N ASHLAND 42.20N 122.70W
12/30/2005 1.30 INCH JACKSON OR TRAINED SPOTTER
12 HOUR RAINFALL ENDING AT 1150 AM.
1153 AM HEAVY RAIN 2 WSW GRANTS PASS 42.43N 123.36W
12/30/2005 1.85 INCH JOSEPHINE OR TRAINED SPOTTER
12 HOUR RAINFALL ENDING AT 1155 AM.
&&
ORRLocal storm report, Dec 30, 12:28 PM PST, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1228 PM PST FRI DEC 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 AM HEAVY RAIN 2 ENE ROSEBURG 43.23N 123.32W
12/30/2005 1.20 INCH DOUGLAS OR TRAINED SPOTTER
RAINFALL 8 AM TO NOON.
1206 PM HEAVY RAIN SUTHERLIN 43.39N 123.32W
12/30/2005 2.10 INCH DOUGLAS OR TRAINED SPOTTER
RAINFALL 730 AM THURSDAY TO NOON FRIDAY. .90 OF AN INCH
HAS FALLEN SINCE 730 AM.
1210 PM HEAVY RAIN N LANGLOIS 42.93N 124.45W
12/30/2005 3.47 INCH CURRY OR TRAINED SPOTTER
12 HOUR RAINFALL ENDING AT NOON. SIXES RIVER AND FLORES
CREEK OVER THEIR BANKS.
1228 PM HEAVY RAIN 4 N ROSEBURG 43.28N 123.35W
12/30/2005 1.00 INCH DOUGLAS OR TRAINED SPOTTER
RAIN FALL FORM 9 AM TO 1225 PM.
&&
ORRLocal storm report, Dec 30, 1:07 PM PST, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
107 PM PST FRI DEC 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 PM HEAVY RAIN 1 N ROSEBURG 43.23N 123.36W
12/30/2005 1.91 INCH DOUGLAS OR TRAINED SPOTTER
RAINFALL FROM 10 PM THURSDAY TRO 2330 PM FRIDAY.
0105 PM HEAVY RAIN 2 SE ASHLAND 42.17N 122.68W
12/30/2005 1.57 INCH JACKSON OR TRAINED SPOTTER
RAINFALL FROM MIDNIGHT TO 1244 PM.
0105 PM HEAVY RAIN 2 SE ROSEBURG 43.20N 123.33W
12/30/2005 1.46 INCH DOUGLAS OR TRAINED SPOTTER
6 HOUR RAINFALL ENDING AT 1255 PM.
0107 PM HEAVY RAIN 1 N ASHLAND 42.20N 122.70W
12/30/2005 1.52 INCH JACKSON OR TRAINED SPOTTER
24 HOUR RAINFALL ENDING AT 1 PM.
&&
ORRLocal storm report, Dec 30, 1:22 PM PST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
122 PM PST FRI DEC 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HEAVY RAIN N SHADY COVE 42.61N 122.82W
12/30/2005 1.27 INCH JACKSON OR TRAINED SPOTTER
5 HOUR RAIN FALL ENDING AT 115 PM.
0122 PM HEAVY RAIN 2 NNW SITKUM 43.18N 123.87W
12/30/2005 1.70 INCH COOS OR TRAINED SPOTTER
RAINFALL FROM 745 AM TO 120 PM TODAY.
&&
ORRLocal storm report, Dec 30, 2:58 PM PST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
258 PM PST FRI DEC 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN 3 N ROGUE RIVER 42.48N 123.16W
12/30/2005 3.50 INCH JACKSON OR TRAINED SPOTTER
RAINFALL SINCE MINIHGT.
0213 PM HEAVY RAIN 2 SSW ETNA 41.44N 122.90W
12/30/2005 4.45 INCH SISKIYOU CA TRAINED SPOTTER
RAINFALL FROM 8 AM THURSDAY UNTIL 220 PM FRIDAY
AFTERNOON. EXTENSIVE FLOODING IN SCOTT VALLEY AND IN
ETNA.
0218 PM FLOOD COOS BAY 43.38N 124.23W
12/30/2005 COOS OR EMERGENCY MNGR
COASTAL FLOODING. 5 HOMES FLOODED WITH BREAKS IN DIKES IN
THE LIBBY AND INGLEWOOD AREAS.
0245 PM HEAVY RAIN 1 N ROGUE RIVER 42.44N 123.17W
12/30/2005 1.70 INCH JACKSON OR TRAINED SPOTTER
RAINFALL FROM 7 AM TO 240 PM THIS AFTERNOON.
0246 PM HEAVY RAIN N DORRIS 41.97N 121.92W
12/30/2005 2.90 INCH SISKIYOU CA TRAINED SPOTTER
RAINFALL FROM 5 PM THURSDAY TO 243 PM FRIDAY.
0257 PM HEAVY RAIN N SPRAGUE RIVER 42.46N 121.50W
12/30/2005 0.75 INCH KLAMATH OR TRAINED SPOTTER
RAINFALL FRO NOON TO 245 PM. SPRAGE RIVER AT SADDLE MT.
ROAD AND PITT 6.5 FEET. 3 TO 4 IINCHES OF SLUSH AT 4300
FT.
&&
ORRFlood, Eastern Curry County & Josephine County
- When
- December 30, 4:00 PM PST to December 31, 6:18 AM PST
- Where
- Eastern Curry County & Josephine County forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 42.417, -123.886 (the zone’s center; the record gives no point)
Rogue River at Grants Pass.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding in California, December 30 to 31, 2005$11 million · 7 events
- Flood in Oregon, December 30 to 31, 2005$1.0 million · 1 event
- Debris Flow in Oregon, December 30 to 31, 2005$35,000 · 1 event
- Heavy Snow in Idaho, December 30 to 31, 20056 events
- Winter Storm in Colorado, December 30 to 31, 20054 events
- Winter Weather in Colorado, December 30 to 31, 20053 events
- Lake-Effect Snow in Michigan, December 30 to 31, 20053 events
- Winter Storm in Maine, December 30, 20052 events
- Heavy Snow in Oregon, December 30, 20052 events
- Coastal Flood and High Surf in California, December 30, 2005$10,000 · 2 events
- High Wind in California, December 30, 20052 events
- Winter Storm in California, December 30 to 31, 20052 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5482294.